# SDR AALA201710129020

- Difficulty date: September 17, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L2 DOOR SILL FITTING AT FRAME 69, Y1732.  REMOVED AND REPLACED THE DOOR SILL FITTING IAW SRM 51-72-11, AND SRM 51-42-11.
